Absolute rate theories of epigenetic stability. Walczak, A. M., Onuchic, J. N., & Wolynes, P. G. Proceedings of the National Academy of Sciences of the United States of America, 102(52):18926–18931, 2005.
Absolute rate theories of epigenetic stability [link]Paper  doi  bibtex   
@article{walczak_absolute_2005,
	title = {Absolute rate theories of epigenetic stability},
	volume = {102},
	issn = {0027-8424},
	url = {<Go to ISI>://WOS:000234350000028},
	doi = {10.1073/pnas.0509547102},
	number = {52},
	journal = {Proceedings of the National Academy of Sciences of the United States of America},
	author = {Walczak, A. M. and Onuchic, J. N. and Wolynes, P. G.},
	year = {2005},
	pages = {18926--18931}
}

Downloads: 0